| Model Number |
IBALANCE TKA, DUAL SPIKE PUNCH |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that the ar-613-65 broke during insertion during a tka procedure.The rep reported the device did not break into discrete pieces.The case was completed successfully by using another tray.